MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TUBE,GASTROSTOMY,16FR,3-PORT,ENFIT

MEDLINE INDUSTRIES LP; TUBE,GASTROSTOMY,16FR,3-PORT,ENFIT
Catalog Number ENFIT70316
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Tube slid out and required replacement.
 
Additional Manufacturer Narrative
It was reported by the customer contact that on, " patient came in on (b)(6) to have a g-tube replaced.Patient came back on (b)(6) upset and reported the g-tube had slide out.A replacement was placed in real time".It was reported that the tube was replaced in "ir".There was no injury reported related to the incident.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TUBE,GASTROSTOMY,16FR,3-PORT,ENFIT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17814040
Report Number1417592-2023-00388
Device Sequence Number14998311
Product Code PIF
UDI-Device Identifier10888277411043
UDI-Public10888277411043
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberENFIT70316
Device Lot Number1106108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Initial Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown